Advanced search

A necessary and sufficient condition for the equivalence of affine unbiased estimators.

(2002) ECONOMETRIC THEORY. 18(3). p.820-820
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Dhaene, Geert. 2002. “A Necessary and Sufficient Condition for the Equivalence of Affine Unbiased Estimators.” Econometric Theory 18 (3): 820–820.
APA
Dhaene, G. (2002). A necessary and sufficient condition for the equivalence of affine unbiased estimators. ECONOMETRIC THEORY, 18(3), 820–820.
Vancouver
1.
Dhaene G. A necessary and sufficient condition for the equivalence of affine unbiased estimators. ECONOMETRIC THEORY. 2002;18(3):820–820.
MLA
Dhaene, Geert. “A Necessary and Sufficient Condition for the Equivalence of Affine Unbiased Estimators.” ECONOMETRIC THEORY 18.3 (2002): 820–820. Print.
@article{145321,
  author       = {Dhaene, Geert},
  issn         = {0266-4666},
  journal      = {ECONOMETRIC THEORY},
  language     = {eng},
  number       = {3},
  pages        = {820--820},
  title        = {A necessary and sufficient condition for the equivalence of affine unbiased estimators.},
  volume       = {18},
  year         = {2002},
}

Web of Science
Times cited: